| Model Number |
10779313 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.Patient age and dob requested but not provided.
Event or Problem Description
It was reported that the buretrol tubing set leaked from the top.
Additional Manufacturer Narrative
Correction: disregard file: the customer stated that the event did not involve a patient, therefore, file is not reportable.
Event or Problem Description
It was reported that the buretrol tubing set leaked from the top in the infusion center.The customer later reported that the tubing set was not attached to a patient at the time of the event.